# SDR IPXA2020092960771

- Difficulty date: September 29, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 67,558 hours, 17,599 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: NA EMERGENCY LT BAT 1 LOW.  DEFERRED EMERGENCY LIGHTING SYSTEM, PER MEL 33-50-4 CW DMP 33-50-4.  REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY, PER MM 33-51-01-401.  REVERSED DMP 33-50-4.  OPERATIONS CHECKS GOOD.  M721465 CLOSED.  ESR 33-51-01-05-015.
